# SDR FDEA202309261651

- Difficulty date: September 26, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 89,191 hours, 17,597 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARC05835
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - TRAILING EDGE INBOARD ISLAND UPPER FIXED PANEL LOWER SURFACE FORWARD   EDGE FINGER DOUBLER AT XW 398 FOUND DETACHED. LEFT WING - TRAILING EDGE INBOARD ISLAND UPPER FIXED PANEL LOWER SURFACE FORWARD   EDGE FINGER DOUBLER AT XW 398 REPAIR CARRIED OUT AS PER MD-11 SRM 57-50-01-2R REPAIR   6 FIGURE 203. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
